# SDR 20000428AP005

- Difficulty date: July 19, 1998
- Submitted: April 26, 2000
- Operation: General aviation
- Aircraft: N337PH
- Make and model: Dorner DO328100
- Aircraft serial: 3020
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 359 - DEN-ASE - CREW BEGAN TAKEOFF ROLL AT 85 KNOTS, RECEIVED A FLIGHT GUIDANCE COMPUTER FAIL CAUTION CHIME AND ASSOCIATED EICAS MESSAGE.  CREW ABORTED TAKEOFF AS A PRECAUTIONARY MEASURE.  CREW CLEARED RUNWAY AND RESET THE FLIGHT GUIDANCE COMPUTER.  FAIL CAUTION AND EICAS MESSAGE CLEARED.  CREW TAXIED BACK TO THE RUNWAY AND MADE AN UNEVENTFUL TAKEOFF.  (M)
